# SDR 05FDEA02389

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Unknown
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT (EO 1-5100-7-5001) FOUND EXT DOUBLER LOCATED ON CTR WING BOX RT SIDE LOWER STA 1235.  REPAIR IS IN COMPLIANCE WITH FAA FORM 8100-9.
